# SDR 96ZZZX3055

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115KU
- Make and model: Beech C90
- Aircraft serial: LJ1040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 444EN496
- Condition: Wire Broken
- Location: Lt Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NOT HAVING LEFT DOWN AND LOCK INDICATION.  MADE AN UNEVENTFUL LANDING, AIRCRAFT INSPECTED AND FOUND A BROKEN WIRE IN THE AREA OF THE TOP END OF THE LEFT GEAR DRAG BRACE.  WIRING WAS REPAIRED AND GEAR SYSTEM OPERATION FOUND NORMAL.
